Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 76, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 19, 2015, 4:01 PM CDT for Cowley County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 4:01 PM CDT (21:01 UTC)
- Expired
- Apr 19, 2015, 4:24 PM CDT
- In force
- 23 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cowley County, KS
The radar
The Wichita radar (KICT), 79 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270
WUUS53 KICT 192101
SVRICT
KSC035-192145-
/O.NEW.KICT.SV.W.0076.150419T2101Z-150419T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 445 PM CDT
* AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF WINFIELD...MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
DEXTER AND MAPLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3713 9700 3714 9701 3728 9690 3728 9688
3714 9653 3700 9653 3700 9684
TIME...MOT...LOC 2100Z 309DEG 22KT 3716 9689
HAIL...1.00IN
WIND...<50MPH
$$
CARUSO2 follow-up statements
688
WWUS53 KICT 192112
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT SUN APR 19 2015
KSC035-192145-
/O.CON.KICT.SV.W.0076.000000T0000Z-150419T2145Z/
COWLEY KS-
412 PM CDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN COWLEY COUNTY...
AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
DEXTER...OR 11 MILES SOUTHEAST OF WINFIELD...MOVING SOUTHEAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
DEXTER AND MAPLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3710 9697 3727 9688 3728 9688 3714 9653
3700 9653 3700 9684
TIME...MOT...LOC 2111Z 296DEG 18KT 3715 9683
HAIL...1.00IN
WIND...<50MPH
$$
CARUSO292
WWUS53 KICT 192124
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT SUN APR 19 2015
KSC035-192134-
/O.CAN.KICT.SV.W.0076.000000T0000Z-150419T2145Z/
COWLEY KS-
424 PM CDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COWLEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3710 9697 3727 9688 3728 9688 3714 9653
3700 9653 3700 9684
TIME...MOT...LOC 2123Z 309DEG 22KT 3710 9675
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:35 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 19, 3:35 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 335 PM CDT SUN APR 19 2015 .SYNOPSIS... ISSUED AT 335 PM CDT SUN APR 19 2015 SCATT6ERED SHOWERS & THUNDERSTORMS DEVELOPED OVER CENTRAL & SOUTH CENTRAL KS EARLY THIS AFTERNOON IN THE WAKE OF A SOUTHEAST-MOVING COLD FRONT THAT WAS ENTERING EXTREME EASTERN OK & NORTHWEST AR AT 3 PM. THE CONVECTION IS BEING TRIGGERED PRIMARILY BY SOME ELEVATED INSTABILITY. THE NW WINDS THAT HAVE SPREAD ACROSS CENTRAL & SOUTH- CENTRAL KS ARE STRONG WITH SUSTAINED 30-35 MPH & GUSTS FROM 40-45 MPH OCCURRING IN THESE AREAS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 335 PM CDT SUN APR 19 2015 THIS EVENING: THE PRIMARY FORECAST IS ON SOUTHEAST KS WHERE NO DOUBT CLOSEST TO WHERE THE SPC HAS PAINTED AN ENHANCED RISK FOR SEVERE THUNDERSTORMS. (FROM EASTERN OK TO ACROSS ALL OF AR. A SLIGHT RISK FOR SEVERE CONVECTION STILL CLIPS FAR SOUTH-CENTRAL & MORE SO SOUTHEAST KS AS WAS DEPICTED YESTERDAY.) MLCAPES AREN'T NEARLY AS HIGH AS WAS DEPICTED FOR SOUTHEAST KS ON YESTERDAY'S MODELS. THE NAM & GFS HAD BOTH DEPICTED 2000-2500 J/KG FOR SOUTHEAST KS THIS AFTERNOON. THIS HAD MADE SENSE AS THERE WERE INDCATIONS THAT THE SOUTHEAST-MOVING COLD FRONT WOULD DECELLERATE AS IT APPROACHED SOUTHEAST KS IN RESPONSE TO A SHEARING MID-UPPER WAVE THAT WAS THE REMNANT OF A POWERFUL MID-UPPER CYCLONE THAT HAD MOVED EAST FROM COLORADO. POTENTIAL FOR STRONG THUNDERSTORMS WITH NICKEL-SIZED HAIL & 40-50 MPH WINDS STILL EXISTS ACROSS SOUTHEAST KS EARLY THIS EVENING. ALL RAINFALL SHOULD END BY 8-9PM AS MUCH COOLER AIR SPREADS THESE AREAS. TONIGHT: THERE WAS SOME CONCERN THAT FROST MAY DEVELLOP IN RUSSELL & BARTON COUNTIES EARLY MON MORNING BUT CHECKED THE SWING ON ISSUING A FROST ADVISORY AS NORTHWEST 10-15 MPH WINDS SHOULD INHIBIT FROST DEVELOPMENT. TUE-WED: CHANCES FOR LIGHT RAIN & PERHAPS A COUPLE ISOLATED THUNDERSTORMS STILL EXISTS FROM LATE TUE NIGHT (FOR MOST AREAS) TO PRIMARILY SOUTH-CENTRAL & SOUTHEAST KS ON WED AS A WEAK MID-LEVEL SHORTWAVE CROSSES KS. THE WEAK MID-LEVEL PERTURBATION WILL PUSH A COLD FRONT SE ON WED...WITH THE BOUNDARY TAKING ON A WEST-EAST ORIENTATION AS THE MID-LEVEL PERTURBATION SCOOTS E ACROSS THE MID-MS VALLEY. THE PATTERN IS FEEBLE SO ANY THUNDERSTORM THAT DEVELOPS SHOULD BEHAVE ITSELF. .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 335 PM CDT SUN APR 19 2015 THUNDERSTORM POTENTIAL SHOULD INCREASE GREATLY FRI AFTERNOON AS A POTENT MID-UPPER DECK WAVE CROSSES AZ/NM FRI EVENING. ALTHOUGH THE CHARACTER SHEARS SLIGHTLY AS MOVES EAST ACROSS KS & OK A FEW OF THE THUNDERSTORMS MAY BE QUITE STRONG. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1259 PM CDT SUN APR 19 2015 UPPER LOW PRESSURE AREA THAT HAS PLAGUED THE AREA FOR THE LAST FEW DAYS IS MAKING SLOW PROGRESS ALONG THE KS/OK BORDER AT THIS TIME. SCATTERED SHOWERS AND SOME MVFR CIGS ARE LOCATED TO THE NW OF THIS LOW...FROM JUST NW OF KHUT TO KSLN. EXPECT THIS BAND OF SHOWERS AND MVFR CIGS TO CONTINUE TO PROGRESS SOUTHEAST THIS AFTERNOON... AFFECTING INITIALLY THE KRSL/KSLN TAFS...BUT THINK KHUT AND KICT WILL DROP TO MVFR CIGS IN THE NEXT COUPLE OF HOURS. FURTHER TO THE EAST OF THE LOW...COULD SEE SOME TSRA REDEVELOPMENT OVER SE KS...WHICH MAY IMPACT THE KCNU TAF. SO WILL KEEP A VCTS MENTION IN THIS LOCATION FOR A FEW HOURS. THINK THIS TSRA CHANCE WILL BE SHORT LIVED AS UNSTABLE AIRMASS AND STORMS SHIFTS EAST OF THE AREA EARLY THIS EVENING. KETCHAM && .FIRE WEATHER... ISSUED AT 335 PM CDT SUN APR 19 2015 THE GRASSLAND FIRE DANGER SHOULD BEGIN TO INCREASE MON AFTERNOON AS WINDS BACK TO A W/NW COMPONENT FROM 10-15 MPH. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 37 65 42 68 / 10 0 0 20 HUTCHINSON 36 64 40 68 / 10 0 0 20 NEWTON 36 63 40 66 / 10 0 0 20 ELDORADO 38 65 41 67 / 10 0 0 20 WINFIELD-KWLD 37 66 43 68 / 10 0 0 20 RUSSELL 33 63 38 69 / 10 0 0 10 GREAT BEND 33 63 38 69 / 10 0 10 10 SALINA 36 65 38 68 / 10 0 0 20 MCPHERSON 36 63 39 67 / 10 0 0 20 COFFEYVILLE 41 65 42 66 / 20 0 0 20 CHANUTE 40 65 40 66 / 20 0 0 20 IOLA 40 64 40 66 / 20 0 0 20 PARSONS-KPPF 40 65 41 66 / 20 0 0 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 19, 11:41 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1141 AM CDT SUN APR 19 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201645- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1141 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AGAIN DEVELOP AND PERSIST ACROSS SOUTHEAST KANSAS THIS AFTERNOON. SOME STORMS OVER SOUTHEAST KANSAS EARLY THIS AFTERNOON COULD BE STRONG OR POSSIBLY SEVERE. THE BEST CHANCE FOR SEVERE STORMS WILL BE SOUTHEAST OF A SEDAN TO INDEPENDENCE LINE. THE MORE INTENSE STORMS COULD PRODUCE HAIL UP TO GOLFBALL SIZE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GRASSLAND FIRE DANGER WILL REACH VERY HIGH MONDAY AFTERNOON IN CENTRAL KANSAS MAINLY NORTH IF INTERSTATE 70. OUTDOOR BURNING IS NOT RECOMMENDED. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FOR ALL AREAS FROM WEDNESDAY THROUGH SATURDAY. AT THIS TIME THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE...HOWEVER CONTINUE TO MONITOR AS THE PERIOD NEARS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ JMBW/KETCHAM
In the hours before
Special weather statement, Apr 19, 2:35 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 235 PM CDT SUN APR 19 2015 KSZ091-192000- HARPER KS- 235 PM CDT SUN APR 19 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 300 PM CDT * AT 233 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MANCHESTER...OR 10 MILES SOUTHEAST OF ANTHONY...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BLUFF CITY. LAT...LON 3718 9795 3716 9780 3700 9780 3700 9806 TIME...MOT...LOC 1933Z 306DEG 26KT 3702 9795 CARUSO
Special weather statement, Apr 19, 2:41 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 241 PM CDT SUN APR 19 2015 KSZ083-092-192015- SEDGWICK KS-SUMNER KS- 241 PM CDT SUN APR 19 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 315 PM CDT * AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER CLEARWATER...MOVING SOUTHEAST AT 20 MPH. A SECOND STRONG STORM WAS LOCATED 4 MILES SOUTHWEST OF CONWAY SPRINGS...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... CLEARWATER...CONWAY SPRINGS...MAYFIELD...MILAN AND RIVERDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3734 9775 3755 9748 3748 9726 3717 9762 TIME...MOT...LOC 1938Z 308DEG 11KT 3749 9749 CARUSO
Special weather statement, Apr 19, 3:03 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 303 PM CDT SUN APR 19 2015 KSZ069-083-092-093-192045- SEDGWICK KS-SUMNER KS-BUTLER KS-COWLEY KS- 303 PM CDT SUN APR 19 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 345 PM CDT * AT 259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BELLE PLAINE...MOVING SOUTHEAST AT 30 MPH. OTHER STRONG STORMS WERE LOCATED 3 MILES WEST OF WELLINGTON...AND NEAR DERBY. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... WICHITA...DERBY...HAYSVILLE...WELLINGTON...MULVANE...ROSE HILL... DOUGLASS...BELLE PLAINE...OXFORD...UDALL...SOUTH HAVEN...MCCONNELL AIR FORCE BASE...ROCK...MAYFIELD...RIVERDALE...PERTH AND WELLINGTON AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3729 9765 3767 9721 3739 9686 3702 9736 TIME...MOT...LOC 1959Z 312DEG 26KT 3738 9736 CARUSO
Special weather statement, Apr 19, 3:35 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
335 PM CDT SUN APR 19 2015
KSZ069-092-093-192100-
SUMNER KS-BUTLER KS-COWLEY KS-
335 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTH CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 400 PM CDT
* AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR WINFIELD...MOVING SOUTHEAST AT
25 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...DOUGLASS...OXFORD...UDALL...BURDEN...
ATLANTA...GEUDA SPRINGS...ROCK...CAMBRIDGE...WINFIELD CITY LAKE AND
STROTHER FIELD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3717 9741 3759 9699 3744 9676 3733 9664
3700 9719 3700 9727
TIME...MOT...LOC 2032Z 309DEG 22KT 3726 9705
CARUSOSpecial weather statement, Apr 19, 3:43 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT SUN APR 19 2015
KSZ069-093-094-192130-
ELK KS-BUTLER KS-COWLEY KS-
343 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 430 PM CDT
* AT 340 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER LATHAM...OR 12 MILES SOUTHEAST
OF LEON...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HOWARD...GRENOLA AND LATHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3753 9671 3768 9660 3764 9653 3761 9652
3761 9646 3750 9624 3730 9644 3730 9650
TIME...MOT...LOC 2040Z 309DEG 22KT 3757 9662
CARUSOSpecial weather statement, Apr 19, 3:51 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
351 PM CDT SUN APR 19 2015
KSZ071-192130-
WOODSON KS-
351 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL WOODSON COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 430 PM CDT
* AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF GRIDLEY...OR 9
MILES NORTHWEST OF YATES CENTER...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
YATES CENTER AND NEOSHO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3776 9574 3788 9596 3796 9596 3804 9591
3804 9552 3803 9552
TIME...MOT...LOC 2049Z 309DEG 22KT 3797 9588
CARUSOThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:02 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| Apr 18, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 24 min |
| Apr 18, 7:21 PM CDT | Special Weather Statement | ICT | Harper | 24 min |
| Apr 18, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 47 min |
| Apr 18, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 44 min |
| Apr 18, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 49 min |
| Apr 18, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 46 min |
| Apr 18, 9:07 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 18, 9:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| Apr 18, 9:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 38 min |
| Apr 18, 10:09 PM CDT | Special Weather Statement | ICT | Sumner | 36 min |
| Apr 18, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 14 min |
| Apr 19, 1:48 PM CDT | Special Weather Statement | ICT | Kingman | 42 min |
| Apr 19, 2:35 PM CDT | Special Weather Statement | ICT | Harper | 25 min |
| Apr 19, 2:41 PM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| Apr 19, 3:03 PM CDT | Special Weather Statement | ICT | Sumner | 42 min |
| Apr 19, 3:35 PM CDT | Special Weather Statement | ICT | Cowley | 25 min |
| Apr 19, 3:43 PM CDT | Special Weather Statement | ICT | Elk | 47 min |
| Apr 19, 3:51 PM CDT | Special Weather Statement | ICT | Woodson | 39 min |
| Apr 19, 4:14 PM CDT | Special Weather Statement | ICT | Woodson | 46 min |
| Apr 19, 4:36 PM CDT | Special Weather Statement | ICT | Elk | 39 min |
| Apr 19, 6:00 PM CDT | Special Weather Statement | ICT | Labette | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.